# SDR ASAA2015100613373

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 33,614 hours, 10,174 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 3400761050
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION FOUND NR 1 FAN FRAME PANEL AT RT 12 O'CLOCK POSITION AND NR 5 FAN FRAME PANEL HAS ONE FASTENER LOOSE AND HAS DAMAGED THE PANEL.  ACFT GROUNDED.  REPLACED FAN DUCT PANEL AT RT 12 O'CLOCK, IAW AMM 72-23-07.
